# SDR YENA2021030100137

- Difficulty date: February 24, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N651JB
- Make and model: Airbus A320-232
- Aircraft serial: 2992
- Aircraft time: 54,261 hours, 19,336 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, GOUGE DAMAGE WAS FOUND ON THE KEEL BEAM SIDE WALL DURING  SB 53-1259 BETWEEN FRAMES 41 AND 42 ON THE LH SIDE. SEE REF /1/ EA FOR DETAILS. VQQ CONTACTED AIRBUS AND OBTAINED AN APPROVED PERMANENT REPAIR PROCEDURE AS SHOWN IN REF /1/ EA. THE REPAIR CONSISTS OF A BLEND-OUT, DVI, REAM HOLES, HFEC AND ROTO-TESTING OF HOLES, FABRICATE & INSTALL SHIM AND APPLICATION OF SURFACE PROTECTION. AFTERWARDS VQQ WILL COMPLETE ALL REMAINING REQUIREMENTS OF A320 SB-53-1259, REV. 4. THIS EC ACCOMPLISHES THE REPAIR PER THE REF /1/ EA WITHOUT DEVIATION. A21-157-01 WILL EMBODY THE PERMANENT REPAIR INSTRUCTIONS. A21-157-02 WILL TRACK THE POST REPAIR INSPECTIONS (ROTO-TEST AS PER NTM 51-10-01 AT A THRESHOLD OF 30 000 FC / 60 000 FH (WHICHEVER OCCURS FIRST) AT AN INTERVAL OF 5 000 FC / 10 000 FH (WHICHEVER OCCURS FIRST); THIS REPAIR IS CLASSIFIED AS MAJOR.
